RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Video Library
Archive
Most viewed videos

Search
RSS
New in collection





You may need the following programs to see the files






International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 14:55, Дифференциальные уравнения, Moscow, Steklov Mathematical Institute of RAS
 


О росте решений при большом времени параболических уравнений и неравенств

V. N. Denisov

Lomonosov Moscow State University
Materials:
Adobe PDF 162.9 Kb

Number of views:
This page:41
Materials:23


Materials: abstract.pdf (162.9 Kb)

References
  1. V. N. Denisov, “O povedenii reshenii parabolicheskikh uravnenii pri bolshikh znacheniyakh vremeni”, UMN, 60:4 (2005), 145–212  mathnet  crossref  mathscinet  zmath
  2. V. N. Denisov, “O destabilizatsii reshenii parabolicheskikh uravnenii”, Trudy matem. tsentra im. N.I. Lobachevskogo, 49, Kazan, 2014, 149–152


SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018